In some cases, the tension that the orbicularis oculi muscle provides is needed to support the eye. However, this appears extreme for Botox that should be almost worn off. I question what you actually got. I'd first wait it out another 4-6 weeks. If it were Botox, this should all reverse. I see malar bags which is a very hard problem to fix, even with surgery. Filler in this area might be helpful. Careful wait and see is the best approach right now. Consider surgical evaluation too if not better in 2 months.
Botox Side Effects: Eye Bags – Fat Grafting, Hyaluronic Acid Fillers
Botox will wear off after three to four months. If the eyebags are
related to the relaxing of the muscles, the eye bags should resolve
by then. If they do not, you may need fat transfer or fillers. Please
see an expert. Best, Dr. Emer
After Botox I developed under eye and malar bags
Its been 4 months since the Botox. If Botox is causing this it really should have resolved by now. It can't hurt to wait a couple more months just to be certain. After that I recommend Fat Transfer. Properly performed fat transfer will give you many years to decades of results. Please see examples below.
Sometimes if too much botox is used it can weaken the muscle too much and cause the fat pad to slid down. Wait and see if it improves. If after 6 months it does not seek out a board certified plastic surgeon.
Thank you for your question. Yes, the wait and see approach is advised because Botox can create the under eye bag effects as a temporary part of the healing process. Please discuss in person with the board certified facial plastic surgeon who performed your procedure. Best wishes,
After Botox (May 2016, forehead, crows feet) I developed severe under eye and malar bags. What can be done to correct?
Hello Suzleigh,When treating with Botox, if the injector comes too far down or starts coming under the eye it can overly weaken the muscle around the eye. This then prevents that muscle from holding back the fat that is normally found around the eye, and can give the appearance of eye bags. This should improve as the results of your Botox wares off. This usually takes about 3 months. Since you were injected in May, I would think it should be improving any day now. If it fails to improve within the next month I'd recommend you follow up with your injector. If you aren't happy with your injector or if it isn't a physician injector, I'd recommend you consult with a facial plastic surgeon to evaluate you and determine what is the next best step.I hope this helps and good luck.
Botox and bags under my eyes
Dear suzleigh,Thank you for your question and photos. I have to agree whole hearted with the previous posts as to how this may have occurred and more importantly to wait until this round of Botox has worn off so you can assess for yourself what if anything needs to be done. Moving forward you can discuss this with the professional who is administering your Botox for subtle changes (dose/location) to try and prevent this from happening again. Tincture of time is what will serve you best at this juncture. Be well.
Bags under eyes after botox
Thank you for your question and photographs. It is possible that the orbicularis muscle around your eyes has been weakened from the injection of Botox to the crow's feet area. Bags can be made better with filler injections. That being said, my recommendation is to wait for the Botox effect to wear off completely before addressing your concern. I wish you good luck.
Botox aged my eyes - now what?
Thank you for asking about your Botox effect.You probably were injected with too much Botox into the orbicularis muscle around the eyes. The result is that the muscle is not adequately supporting your lower lid tissues. There is nothing to be done except to wait for the effect to wear off. That can take 3 months in some people - and a year in others. It is possible it is not from Botox, but your report strongly suggests that it is - so wait until May 2017 before having any treatment.
Always see a Board Certified Plastic Surgeon. Best wishes - Elizabeth Morgan MD PHD FACS
Botox to the crow's feet, if it relaxes the ring-like muscle around your eyes too much, can result in some prolapse of lower eyelid fat. The Botox should wear off in 3-4 months and your appearance should return to the way it once was prior to the Botox. I wouldn't do anything in the meantime because fillers to the area may exacerbate the appearance of the malar mounds/lower eyelid "bags." Good luck!